I have side of my lips darker than the rest of my face. I have been having for a long time now. It makes my face look wider and weird. i have tried bleaching with hydroquinone but it bleached the skin around it and not the affected area. Its the same as my lip color but its not part of the lips, almost i would say the same kind of skin but not really. It connects to my lips but not part of it. This hyperpigmentation i want to get rid off i dont know how. I wish i could send you a picture of it. I am a teenager (18) Latino skin type color. (NOT BLACK OR WHITE) I have been having this problem for years now.
Dark spots around the corner of mouth can be due to hyper pigmentation. The causes of hyper pigmentation are hormonal birth control such as the pill or progesterone injections, allergic (phototoxic) reactions to scented toiletries, sun exposure, and pregnancy. Drugs like hydroquinone and tretinoin are very effective remedies for fading these spots. Always use a sunscreen when outside as they make the skin very sensitive. Laser treatment is another option in severe resistant cases. Consult a dermatologist.
Best of luck and take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.